# SDR SWAA2021090799944

- Difficulty date: July 30, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL SUPPORT LOCATED BETWEEN BS767 AND RBL 13.84 AFT CARGO COMPARTMENT ; 2021-341445 / [01] PERFORMED PERMANENT REPAIR ON CARGO TRACK CHANNEL LOCATED RBL 13.84 BETWEEN BS727D + 11' TO BS767 + 9.5' IAW SRM 53-00-53-2R-3 REPAIR 3.NO FURTHER ACTION OR INSPECTION REQUIRED.THIS WORK IS DOCUMENTED ON TTG8Q005ZXRF; [02] STEP 1 CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON CARGO TRACK CHANNEL LOCATED RBL 13.84 BETWEEN BS727D + 11' TO BS767 + 9.5' IAW SRM 53-00-53-2R-3 REPAIR 3.NO FURTHER ACTION OR INSPECTION REQUIRED.THIS WORK IS DOCUMENTED ON TTG8Q005ZYZ2; [03] STEP 1 CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON CARGO TRACK CHANNEL LOCATED RBL 13.84 BETWEEN BS727D + 11' TO BS767 + 9.5' IAW SRM 53-00-53-2R-3 REPAIR 3.NO FURTHER ACTION OR INSPECTION REQUIRED.THIS WORK IS DOCUMENTED ON TTG8Q005ZYZ2.. RII ITEM
